# SDR RAIA00505012

- Difficulty date: May 13, 2005
- Submitted: May 22, 2005
- Operation: Air carrier
- Aircraft: N840HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145341
- Aircraft time: 10,014 hours, 8,680 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35059106
- Part serial: 266C
- Condition: Inoperative
- Location: Right
- Part time: 4,949 hours, 7,899 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 8025 - IAD - RT STARTER INOP.  MAINTENANCE REMOVED AND REPLACED NR 2 AIR TURBINE STARTER.
